# SDR HNAA2024053000479

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 42,946 hours, 37,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DOOR IDENTIFIER SIGN IS OUT.  RAR #5 INVERTER IAW AMM 33-50-11-400-801-A
